Print ISSN: 1681-6900

Online ISSN: 2412-0758

Keywords : coefficients and roots


One Parameter Composite Semigroups of Linear Bounded Operators in Strong Operator Topology of Schatten Class Cp

Samir Kasim Hassan; Al-Taie M; Al-Malki Anam; Al-Attar Abeer; Mustafa Khaleel Ismael; Fatema Ahmed Sadeq; Radhi A .Zboon; Jehad R.Kider; Samir K .Hassan; Hussain J. M. Alalkawi; Raad H. Majid; Rawaa A. Alomairy; Luma Abdul Ghani Zghair; Hadia Kadhim J.Al-Ogili; Assifa M. Mohamad; Abbas Sheyaa Alwan; Haider L. Aneed; Assim H Yousif; Salema Sultan Salman; Abbas Hussien Miry; Abduladhem A.Ali; Mohammed Zeki Al-Faiz; Sabah N. mahmood; Khansaa Dawood Selman; Shaymaa Tareq Kadhim

Engineering and Technology Journal, 2011, Volume 29, Issue 8, Pages 1463-1470

For semigroups of linear bounded operators on Hilbert spaces, the problem of
being in Cp , 0 Keywords

A New Approach for Finding The Coefficients and Roots of The Ehrhart Polynomial of A Cyclic Polytope With Some Properties

Fatema Ahmed Sadeq

Engineering and Technology Journal, 2011, Volume 29, Issue 8, Pages 1491-1496

The aim of this work is to give a simple description of a cyclic polytope and a new approach for finding the coefficient of its Ehrhart polynomials using Pascal triangles. Theorem for concluding that the roots of a cyclic polytopes are negative is also given.